Volume 49, Number 2
Previous Issue Next Issue

J. Math. Study, 49 (2016), pp. 0-0.

Purchase PDF 979 18192 Abstract

Claude-Michel Brauner

10.4208/jms.v49n2.16.01

J. Math. Study, 49 (2016), pp. 93-110.

Preview Purchase PDF 1466 19217 Abstract

Hongqiu Chen

10.4208/jms.v49n2.16.02

J. Math. Study, 49 (2016), pp. 111-131.

Preview Purchase PDF 1458 19120 Abstract

Chuangye Liu, Nghiem V. Nguyen & Zhi-Qiang Wang

10.4208/jms.v49n2.16.03

J. Math. Study, 49 (2016), pp. 132-148.

Preview Purchase PDF 1426 18750 Abstract

Yuanwei Qi

10.4208/jms.v49n2.16.04

J. Math. Study, 49 (2016), pp. 149-168.

Preview Purchase PDF 1413 18903 Abstract

Dipendra Regmi & Jiahong Wu

10.4208/jms.v49n2.16.05

J. Math. Study, 49 (2016), pp. 169-194.

Preview Purchase PDF 1444 19744 Abstract

Lionel Rosier

10.4208/jms.v49n2.16.06

J. Math. Study, 49 (2016), pp. 195-204.

Preview Purchase PDF 1365 19203 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard